# SDR CALA2022111703155

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 44,583 hours, 22,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Part number: D5347715400490
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TORSION BOX COVER HAS MULTIPLE ELONGATED HOLES AND COR ROSION PER HAECO LCQ N/R 9292840/42840 GEN BY V080280 REMOVED AND REPLACED AFT CARGO DOOR TORSION BOX COVER SHEET P/N D5347715400490 IAW A319 SRM 51-44-11 BY MECH V061673 INSP BY V07 7960
